Volume 33, Number 6

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 6, 33 (2015). Abstract
pdf
Full Article

Qun Gu and Weiguo Gao
Inexat Two-Grid Methods for Eigenvalue Problems
J. Comp. Math., 33 (2015), pp. 557-575. Abstract
pdf
Full Article

Yana Di, Jelena Popovic and Olof Runborg
An Adaptive Fast Interface Tracking Method
J. Comp. Math., 33 (2015), pp. 576-586. Abstract
pdf
Full Article

Yuanling Niu, Chengjian Zhang and Kevin Burrage
Strong Predictor-Corrector Approximation for Stochastic Delay Differential Equations
J. Comp. Math., 33 (2015), pp. 587-605. Abstract
pdf
Full Article

Carolina Domínguez, Gabriel N. Gatica and Salim Meddahi
A Posteriori Error Analysis of a Fully-Mixed Finite Element Method for a Two-Dimensional Fluid-Solid Interaction Problem
J. Comp. Math., 33 (2015), pp. 606-641. Abstract
pdf
Full Article

Yuanpeng Zhu and Xuli Han
New Trigonometric Basis Possessing Exponential Shape Parameters
J. Comp. Math., 33 (2015), pp. 642-684. Abstract
pdf
Full Article